Table of Contents

Volume:  |  1  |  2  |  3  |  4  |  5  |  6  |  7  |  8  |  9  |  10

Issue : 1  |  2  |  3  |  4  |  


Volume 4, Issue 1, 2012


Contents


On soft Γ-hyperideals over left almost Γ-semihypergroups

Authors: Yaqoob, N., Aslam, M., Faisal
Abstract    Purchase this Article

Pages: 1-12


A three species ecosystem with an optimal harvesting of the prey

Authors: Konda, S., Chakravarthula, P.N.
Abstract    Purchase this Article

Pages: 13-23


Existence results of positive solutions to boundary value problem for fractional differential equation

Authors: Nyamoradi, N.
Abstract    Purchase this Article

Pages: 24-36


Analytic approximations for fractional-order modified coupled dynamous system

Authors: Mohamed, M.S., Hemida, K.M., Ghany, H.A.
Abstract    Purchase this Article

Pages: 37-47


The full averaging of fuzzy integro-differential equations

Authors: Plotnikov, A.V., Komleva, T.A.
Abstract    Purchase this Article

Pages: 48-59


Total Results : 5